# SDR DALA2016052604155

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE FR 33  BETWEEN STRINGERS 40 AND 41R.   REPLACED SHEAR TIE IAW SRM 51-72-11 AND DWG D53231712.
